# SDR DALA2015102006351

- Difficulty date: October 16, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 74,755 hours, 30,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 30 RT SIDE ARE INOPERATIVE.  MAINTENANCE FOUND PIN PULLED OUT OF PLUG AND REPINNED.  SYSTEM OPERATION IS NORMAL.
